top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. We are working exceptionally hard to process orders and respond to customer enquiries as quickly as possible. Unfortunately it is currently taking a little longer to process and dispatch orders than usual, so please allow 2-3 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

If you have symptoms of coronavirus stay at home and self-isolate for 10 days.
For information about coronavirus please click here.

Keep well and stay safe.


This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Migraleve Pink 24 Tablets

Product code: 0126417
  • Pharmacy Only Medicine
£9.95
(incl VAT)
Due to the Codeine ingredient contained within the formulation of this medication - the Pharmacist requires photographic identity confirmation.

Would you please therefore forward a scanned copy of either your driving license or passport upon ordering.

Migraleve Pink have a unique double action which is designed to relieve headaches and nausea associated with migraines. The tablets contain codeine and are for the short-term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin.
  • Suitable for ages 10+
  • Treats all migraine symptoms
  • Can prevent a migraine attack if taken when symptoms are first noticed
  • Contains 24 tablets
If migraine symptoms persist then Migraleve Yellow Tablets are designed to help with more chronic migraine symptoms. Always take Migraleve Pink first.

Directions for use:
For oral use only. Swallow tablets with a glass of water. See leaflet for exact dosage advice. Not to be used for more than 3 days continuously. Do not take less than 4 hours after taking any other painkillers. Always start with Migraleve Pink tablets. Do not take more than the stated dose. In the event of an overdose see a doctor, even if you feel well. If you forget to take a dose take the next dose when necessary provided that the last amount was taken at least 4 hours ago.

Cautions and warnings:
See your doctor if you experience any of the following: allergic reactions including swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath, skin rash, hives, unusual tiredness, unexpected bruising, bleeding, or becoming more susceptible to colds.

Ingredients:
Paracetamol DC 96% 520mg (equivalent to Paracetamol 500mg), Codeine Phosphate 8mg, Buclizine Hydrochloride 6.25mg, magnesium stearate, colloidal anhydrous silica, stearic acid, pregelatinised maize starch, gelatin, hypromellose, macrogol, E127 (erythrosine), aluminium oxide, E171 (titanium dioxide).

Always read the leaflet for full list of cautions and warnings.

Please Note:
Due to MHRA regulations we can only despatch one box of Codeine-containing products at a time. Multiple orders will not be accepted. Codeine should not be taken for longer than 3 days as this can cause addiction. If you are still experiencing pain after 3 days of using Codeine please see your doctor.